MathSciNet Relay Station
MathSciNet bibliographic data
MR991929 (90d:34155) 34K25 (34K15 34K20 93C57)
Gopalsamy, K.; Zhang, B. G. On delay differential equations with impulses. J. Math. Anal. Appl. 139 (1989), no. 1, 110–122.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement